# SDR DALA1253293715

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 40,924 hours, 17,014 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Out Of Limits
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT AT 36,000 FT, ACFT EXPERIENCED CABIN HORN LEFT BLEED TRIP OFF LIGHT.  CREW PERFORMED QRH PROD RUN, TRIP RESET DID NOT CLEAR PROBLEM. PERFORMED EMERGENCY DECENT AND DIVERTED. MX PERFORMED PNEUMATIC HEALTH CHECK ON LT ENGINE. FOUND PRECOOLER VALVE OUT OF SPEC AND HIGH STAGE BLEED HOSE LEAKING.  REPLACED PRECOOLER VALVE AND HIGH STAGE HOSE.  LEAK CHECK OK, AIRCRAFT RETURNED TO SERVICE.
